zbMATH — the first resource for mathematics

The parametric Gauss-Green theorem. (English) Zbl 0603.30047
A strong parametric Gauss-Green theorem, for chains homologous to zero in a plane region, follows directly from an interchange in order of integrations.
30E20 Integration, integrals of Cauchy type, integral representations of analytic functions in the complex plane
30A99 General properties of functions of one complex variable
Full Text: DOI
[1] John D. Dixon, A brief proof of Cauchy’s integral theorem, Proc. Amer. Math. Soc. 29 (1971), 625 – 626. · Zbl 0205.37801
[2] Herbert Federer, Geometric measure theory, Die Grundlehren der mathematischen Wissenschaften, Band 153, Springer-Verlag New York Inc., New York, 1969. · Zbl 0176.00801
[3] J. H. Michael, An approximation to a rectifiable plane curve, J. London Math. Soc. 30 (1955), 1 – 11. · Zbl 0064.31102 · doi:10.1112/jlms/s1-30.1.1 · doi.org
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.